# SDR DALA2024040103935

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,009 hours, 39,236 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: UNKNOWN
- Condition: Obstructed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERFERENCE BTW HEAD BOLT AND FWD OUTB FLAP HINGE AT RH WING. SUMMARY OF NRC 00808: FWD OUTB FLAP HINGE AT RH WING WAS REPAIRED PER ERA 616905-14 REV ORIGINAL SECTION I. ASSOCIATED ER/A 14-616905 ADDED FOR AC 9522. (LP #0268113)
